# SDR DALA2019082204894

- Difficulty date: August 21, 2019
- Submitted: August 22, 2019
- Operation: Air carrier
- Aircraft: N916DL
- Make and model: Doug MD-88
- Aircraft serial: 49591
- Aircraft time: 82,079 hours, 62,914 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PYLON INTERNAL SUPPORT INTERCOSTAL CRACKED @ UPPER & LOWER FASTENERS (JUST AFT OF 13TH STAGE DUCT CONN.). REMOVED INTERNAL SUPORT. INSTALLED NEW INTERNAL SUPPORT (SHIELD) P/N 9935719-5 REF  DWG 5935702. (LP1233384)
